Publication:
Derivation of mean-field equations for stochastic particle systems

Suggested Citation

Stefan Grosskinsky, Watthanan Jatuviriyapornchai Derivation of mean-field equations for stochastic particle systems. Stochastic Processes and their Applications. Vol.129, No.4 (2019), 1455-1475. doi:10.1016/j.spa.2018.05.006 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/51227

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections